Paper Title:
Geometric Instability vs. Lyapunov's Exponents of a Double Physical Pendulum
  Abstract

  Info
Periodical
Edited by
Tadeusz Uhl and Andrzej Chudzikiewicz
Pages
19-29
DOI
10.4028/www.scientific.net/AMM.9.19
Citation
J. Awrejcewicz, D. Sendkowski, "Geometric Instability vs. Lyapunov's Exponents of a Double Physical Pendulum", Applied Mechanics and Materials, Vol. 9, pp. 19-29, 2008
Online since
October 2007
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Yan Zhang, Li Yang, Lin Wang
Chapter 9: Extraction and Separation
Abstract:The chemical constituents were isolated from the ethyl acetate fraction from ethanol extract of Selaginella doederleinii Hieron by column...
1862
Authors: Yong Ming Luo, Yong Dong Luo, Fang You Chen, Hua Liu, Jian Jiang Fu
Chapter 4: Biological Chemistry, Chemical Pharmaceuticals, Chemical Biology and Medicinal Chemistry
Abstract:From Chloranthus henryi, ten compounds were isolated and identified as 1β,8β-Dihydroxy-eudesman...
279